New York City, NY
17175
page-template,page-template-full_width,page-template-full_width-php,page,page-id-17175,page-child,parent-pageid-20674,woocommerce-no-js,,vertical_menu_enabled,side_area_uncovered_from_content,qode-content-sidebar-responsive,columns-4,qode-theme-ver-16.7,qode-theme-bridge,wpb-js-composer js-comp-ver-5.5.2,vc_responsive

NEW YORK, NY

Convention and Cash Awards Competition

JULY 20 – 22, 2018

Pre-Registration Cut-off Date: 6/21/18

Grand Hyatt New York

Park Avenue at Grand Central
New York, NY 10017
402-592-6464 / 888-421-1442

Room Rates:  S/D/T/Q $259
Cut-off Date:  6/27/18
CONVENTION TIMELINE:

Posted 7/17/18
FRIDAY – JULY 20
7:00am Registration Opens
8:00am Faculty Jam
8:30am Classes Begin
10:30am Class Break – 30 minutes
12:00pm SR Scholarship Audition – Ages 14 & Up
12:00-1:00pm Lunch Break – 1 Hour
3:00pm Classes End
4:00pm Competition Doors Open
4:00pm Competitor Orientation in Ladies Dressing Room
4:30pm CASH AWARDS COMPETITION – All Solos

*COMPETITION PROGRAMS – Full Color 24 page Competition Program & Autograph Book available for purchase at Tremaine Merchandise Booth

SATURDAY – JULY 21
7:00am Registration Open
8:00am Classes Begin
9:00am Parents’ Forum with Joe Tremaine
11:00am Scholarship Auditions – JR Ages 6 – 10 & TN Ages 11-13
11:00am-12:00pm Lunch Break – 1 Hour
2:30pm Classes End
3:30pm Competition Doors Open
3:30pm Competitor Orientation in Ladies Dressing Room
4:00pm CASH AWARDS COMPETITION – All Groups

*COMPETITION PROGRAMS – Full Color 24 page Competition Program & Autograph Book available for purchase at Tremaine Merchandise Booth

SUNDAY – JULY 22
7:30am Registration Opens
8:30am Classes Begin
10:30am-11:30pm Lunch Break – 1 Hour
1:30pm Announcement of Scholarship Winners & Faculty Show

*Event will conclude by 2:30pm
**Full Class Schedules available at the Hotel Front Desk, Tremaine Registration Desk & Tremaine Merchandise Booth
***Timeline & Schedule Subject to Change

SPECIAL NOTES:

VIEW THE WINNERS!